# SDR AWXA200500492

- Difficulty date: April 4, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,178 hours, 38,366 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65C2518022
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A .375 INCH CRACK WAS FOUND IN FORWARD EDGE OF AFT CARGO DOOR AT FASTENER HOLES FOR PULLEY BRACKET BS 801.  MAINTENANCE CUT OUT DAMAGED SECTION OF FRAME ON FORWARD EDGE OF AFT CARGO DOOR; FABRICATED A NEW REPLACEMENT FRAME PER DWG 65C25180; INSTALLED REPAIR PART IAW B737-300 51-40-20.
